# SDR TWRA9836

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 4 Pdu
- Stage of operation: DE
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

AT START OF DESCENT TO SJU FROM FL 37,000 FEET, THRUST LEVER AT IDLE, LEFT WING OVERHEAT LIGHT CAME ON.  ABNORMAL PROCEDURES FOR WING OVERHEAT COMPLETED, LIGHT WENT OUT AFTER 8 MINUTES.  THRUST LEVER AT IDLE, SYSTEM NORMAL AND LIGHT NEVER CAME BACK ON.  FOUND LOOSE CLAMP ON NR 4 PDU LT WING.  TIGHTENED CLAMP, LEAK CHECK OK PER MM 26-18-00, PAGE 101.  (X)
